# SDR ASAA0954429

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 65 hours, 27 cycles
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Part number: 6240181
- Condition: Faulty
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CABIN ZONE TEMP LIGHT ILLUM ON MASTER CAUTION RECALL.  PERFORMED TEMP CONTROLLER BITE CHECK REF MM 21 61 00 CONTROL CABIN TEMP SENSOR FAULTED.  REPLACED CONTROL CABIN TEMP SENSOR REF MM 21 61 10.  TEMP CONTROLLER BITE CHECK GROUND VERIFIED OK REF MM 21 61 00.
